×

Found 5,956 Documents (Results 1–100)

100
MathJax

On spectral properties of a certain class of perturbed operators. (English. Russian original) Zbl 07552489

J. Math. Sci., New York 263, No. 5, 653-665 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 171, 57-69 (2019).
MSC:  47A55 47B06 47B37
PDF BibTeX XML Cite
Full Text: DOI

Riesz transforms, Hodge-Dirac operators and functional calculus for multipliers. (English) Zbl 07529456

Lecture Notes in Mathematics 2304. Cham: Springer (ISBN 978-3-030-99010-7/pbk; 978-3-030-99011-4/ebook). xii, 278 p. (2022).
PDF BibTeX XML Cite
Full Text: DOI

Quasiconvexity in the fractional calculus of variations: characterization of lower semicontinuity and relaxation. (English) Zbl 1478.49011

MSC:  49J45 35R11
PDF BibTeX XML Cite
Full Text: DOI arXiv

New classes of function spaces and singular operators. (English. Russian original) Zbl 07542554

Trans. Mosc. Math. Soc. 2021, 273-288 (2021); translation from Tr. Mosk. Mat. O.-va 82, No. 2, 329-348 (2021).
MSC:  12E10 26C05 47G10
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software